• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

$L^2$-dissipativity criteria for linearized explicit finite difference schemes for regularization of one-dimensional gas dynamics equations

Journal of Mathematical Sciences. 2020. Vol. 244. No. 4. P. 649-654.

We obtain criteria for the L2-dissipativity of finite-difference schemes based on regularizations
of 1D barotropic and full gas dynamics systems of equations that are linearized
at a constant solution. Bibliography: 8 titles.